Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Combinatorial and continuous Hodge theories


Author: Jozef Dodziuk
Journal: Bull. Amer. Math. Soc. 80 (1974), 1014-1016
MSC (1970): Primary 53C65, 39A05; Secondary 65N25
DOI: https://doi.org/10.1090/S0002-9904-1974-13615-3
MathSciNet review: 0372901
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. Eckmann, Harmonische Funktionen und Randvertaufgaben in einem komplex, Comment. Math. Helv. 17 (1945), 240-255. MR 7, 138. MR 13318
  • 2. H. Whitney, Geometric integration theory, Princeton Univ. Press, Princeton, N.J., 1957. MR 19, 309. MR 87148

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C65, 39A05, 65N25

Retrieve articles in all journals with MSC (1970): 53C65, 39A05, 65N25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13615-3

American Mathematical Society